# SDR FDEA201307231638

- Difficulty date: July 23, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,328 hours, 19,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 41087
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE ILLUMINATION LIGHT AND CENTER EMERGENCY EXIT SIGN INOPERATIVE.  R & R EMERGENCY LIGHT POWER SUPPLY ASSY IAW AMM 33-51-07-2.  OPS CHECKED GOOD.
